MAUDE Adverse Event Report: Organ Recovery Systems LifePort Kidney Transporter (LKT101P); System, Perfusion, Kidney

Organ Recovery Systems LifePort Kidney Transporter (LKT101P); System, Perfusion, Kidney
Model Number LKT101P
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 06/05/2026
Type of Reportable Event Malfunction

Brand Name
LifePort Kidney Transporter (LKT101P)
Common Device Name
System, Perfusion, Kidney
Manufacturer (Section D)
Organ Recovery Systems
one pierce place
suite 475w
itasca IL 60143
Manufacturer Contact
chris hill
one pierce place
suite 475w
itasca, IL 60143
MDR Report Key50159197
Report Number3004068499-2026-00002
Device Sequence Number10603133
Product Code KDN
UDI-Device Identifier00815045020018
UDI-Public00815045020018
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLKT101P
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown